Almost uniqueness result for reversed variational inequalities

Pages: 751 - 757, Issue Special, September 2007

 Abstract        Full Text (171.2K)              

Dimitri Mugnai - Dipartimento di Matematica e Informatica, Universita di Perugia, 06123 Perugia, Italy (email)

Abstract: In this note we show that reversed variational inequalities cannot be studied in a general abstract framework as it happens for classical variational inequalities with Stampacchia’s Lemma. Indeed, we provide two different situations for reversed variational inequalities which are of the same type from an abstract point of view, but which behave quite differently.

Keywords:  Reversed variational inequalities, uniqueness.
Mathematics Subject Classification:  Primary: 49J40, 35R45; Secondary: 58E35.

Received: September 2006;      Revised: March 2007;      Published: September 2007.